# SDR MASA200800348

- Difficulty date: April 27, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 23,869 hours, 19,745 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: 1323905
- Condition: Broken
- Location: F/A Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT 7230 ORD - CAE  FORWARD FLIGHT ATTENDANT SEAT RETRACT SPRING BROKE.  REMOVED AND REPLACED OUTBOARD SPRING, OPS NORMAL.
